# SDR P5CA2022032700106

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H BLG I/B TRUNNION SUPPORT FITTING AND LOWER CAP FOUND CORROSION( CORROSION AREA REPAIRED AS PER SRM 53-40-90-2R-1 REPAIR 1 AND HAECO RI NO. RI-53-40-15465 REV.A )
